Determination of the denominator of Fredholm in some types of integral equations

Ulf Hellsten Stockholm

TBD mathscidoc:1701.33962

Acta Mathematica, 79, (1), 105-152, 1947.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:22 uploaded by actaadmin ] [ 295 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{ulf1947determination,
  title={Determination of the denominator of Fredholm in some types of integral equations},
  author={Ulf Hellsten},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203122918339671},
  booktitle={Acta Mathematica},
  volume={79},
  number={1},
  pages={105-152},
  year={1947},
}
Ulf Hellsten. Determination of the denominator of Fredholm in some types of integral equations. 1947. Vol. 79. In Acta Mathematica. pp.105-152. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203122918339671.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved